# SDR AALA20100120TUL01

- Difficulty date: January 20, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 67,879 hours, 36,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK INSIDE TRACK CORROSION.  REMOVED CORROSION FOUND SEAT TRACK TO BE OUT OF LIMITS.  INSTALLED SEAT TRACK REPAIR PLUG PER 53-05 FIG 4A.
